Pacific Journal of Mathematics

On normality and pointwise paracompactness.

D. R. Traylor and J. N. Younglove

Article information

Source
Pacific J. Math., Volume 25, Number 1 (1968), 193-196.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986401

Mathematical Reviews number (MathSciNet)
MR0231354

Zentralblatt MATH identifier
0157.53502

Subjects
Primary: 54.38

Citation

Traylor, D. R.; Younglove, J. N. On normality and pointwise paracompactness. Pacific J. Math. 25 (1968), no. 1, 193--196. https://projecteuclid.org/euclid.pjm/1102986401


Export citation

References

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186.
  • [2] C. H. Dowker, On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224.
  • [3] B. Fitzpatrick and D. R. Traylor, Two theorems on metrizability of Moore spaces, Pacific J. Math. 19 (1966), 259-264.
  • [4] E. E. Grace and R. W. Heath, Separability and metrizabilityin pointwse para- compact Moore spaces, Duke Math. J. 31 (1964), 603-610.
  • [5] R. W. Heath, A non-pontwise paracompact Moore space with a point-countable base (to appear).
  • [6] R. W. Heath,Screenability , pointwise paracompactness and metrization of Moore spaces, Canad. J. Math. 16 (1964), 763-770.
  • [7] R. W. Heath, Separability and Ki-compactness, Coll. Math. 12 (1964), 11-14.
  • [8] F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677.
  • [9] M. Katetov, On real valued functions in topological spaces, Fund. Math. 38 (1951), 85-91.
  • [10] R. L. Moore, Foundations of Point Set Theory, Amer. Math. Soc. Coll. Publ. 13, Revised Edition, Providence, 1962.
  • [11] Hing Tong, Some characterizations of normal and perfectly normal spaces, Duke Math. J. 19 (1952), 289-292.
  • [12] D. R. Traylor, Normal, separable Moore spaces and normal Moore spaces, Duke Math. J. 3O (1963), 485-493.
  • [13] D. R. Traylor, Metrizability in normal Moore spaces, Pacific J. Math. 19 (1966), 175-181.
  • [14] J. N. Younglove, Concerning metric subspaces of non-metric spaces, Fund. Math. 48 (1959), 15-25.